×

A few conditions for a \(C^*\)-algebra to be commutative. (English) Zbl 1474.46112

Summary: We present a few characterizations of the commutativity of \(C^*\)-algebras in terms of particular algebraic properties of power functions, the logarithmic and exponential functions, and the sine and cosine functions.

MSC:

46L05 General theory of \(C^*\)-algebras
15A60 Norms of matrices, numerical range, applications of functional analysis to matrix theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Molnár, L., Jordan triple endomorphisms and isometries of unitary groups, Linear Algebra and its Applications, 439, 11, 3518-3531 (2013) · Zbl 1285.15016 · doi:10.1016/j.laa.2013.09.013
[2] Molnár, L., Jordan triple endomorpisms and isometries of spaces of positive definite matrices, Linear and Multilinear Algebra (2013) · Zbl 1310.15062 · doi:10.1080/03081087.2013.844231
[3] Molnár, L., General Mazur-Ulam type theorems and some applications · Zbl 1372.47048
[4] Crabb, M. J.; Duncan, J.; McGregor, C. M., Characterizations of commutativity for \(C^*\)-algebras, Glasgow Mathematical Journal, 15, 172-175 (1974) · Zbl 0301.46047
[5] Ji, G.; Tomiyama, J., On characterizations of commutativity of \(C^*\)-algebras, Proceedings of the American Mathematical Society, 131, 12, 3845-3849 (2003) · Zbl 1040.46038 · doi:10.1090/S0002-9939-03-06991-0
[6] Ogasawara, T., A theorem on operator algebras, Journal of Science Hiroshima University A, 18, 307-309 (1955) · Zbl 0064.36704
[7] Sherman, S., Order in operator algebras, American Journal of Mathematics, 73, 227-232 (1951) · Zbl 0042.35001
[8] Wu, W., An order characterization of commutativity for \(C^*\)-algebras, Proceedings of the American Mathematical Society, 129, 4, 983-987 (2001) · Zbl 0968.46040 · doi:10.1090/S0002-9939-00-05724-5
[9] Jeang, J.-S.; Ko, C.-C., On the commutativity of \(C^*\)-algebras, Manuscripta Mathematica, 115, 2, 195-198 (2004) · Zbl 1065.46035 · doi:10.1007/s00229-004-0488-3
[10] Beneduci, R.; Molnár, L., On the standard K-loop structure of positive invertible elements in a \(C^*\)- algebra · Zbl 1308.46061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.